# SDR SWIA202005140709

- Difficulty date: April 7, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE COMMON TO LAV WASTE DIAPHRAGM LOCATED BETWEEN FS379 AND FS394 AND STR21R HAS CORROSION   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED JOINT ANGLE AT STR 21R REF DWG AND SRM, ALL CHECKS OKAY, COMPLETED TASK CARD.  SEE CONTINUATION CARD FOR DETAILS. COMPLETED FORM M-337.
